loading
Papers

Research.Publish.Connect.

Paper

Paper Unlock

Authors: Jiří Rachůnek 1 and Dana Šalounová 2

Affiliations: 1 Palacký University, Czech Republic ; 2 VŠB–Technical University Ostrava, Czech Republic

ISBN: 978-989-758-053-6

Keyword(s): Commutative Basic Algebra, MV-algebra, Non-associative Logic, Łukasiewicz Logic, Classical Rough Set, Approximation Space, Ideal, Congruence.

Related Ontology Subjects/Areas/Topics: Approximate Reasoning and Fuzzy Inference ; Artificial Intelligence ; Computational Intelligence ; Fuzzy Systems ; Mathematical Foundations: Fuzzy Set Theory and Fuzzy Logic ; Soft Computing

Abstract: Commutative basic algebras are non-associative generalizations of MV-algebras. They are an algebraic counterpart of a non-associative propositional logic which generalizes the Łukasiewicz infinite valued logic and which is related to reasoning under uncertainty. The paper investigates approximation spaces in commutative basic algebras based on their ideals.

PDF ImageFull Text

Download
CC BY-NC-ND 4.0

Sign In Guest: Register as new SciTePress user now for free.

Sign In SciTePress user: please login.

PDF ImageMy Papers

You are not signed in, therefore limits apply to your IP address 34.204.203.142

In the current month:
Recent papers: 100 available of 100 total
2+ years older papers: 200 available of 200 total

Paper citation in several formats:
Rachůnek, J. and Šalounová, D. (2014). Rough Approximations in Algebras of a Non-associative Generalization of the Łukasiewicz Infinite Valued Logic.In Proceedings of the International Conference on Fuzzy Computation Theory and Applications - Volume 1: FCTA, (IJCCI 2014) ISBN 978-989-758-053-6, pages 158-162. DOI: 10.5220/0005129401580162

@conference{fcta14,
author={Ji\v{r}í Rachůnek. and Dana Šalounová.},
title={Rough Approximations in Algebras of a Non-associative Generalization of the Łukasiewicz Infinite Valued Logic},
booktitle={Proceedings of the International Conference on Fuzzy Computation Theory and Applications - Volume 1: FCTA, (IJCCI 2014)},
year={2014},
pages={158-162},
publisher={SciTePress},
organization={INSTICC},
doi={10.5220/0005129401580162},
isbn={978-989-758-053-6},
}

TY - CONF

JO - Proceedings of the International Conference on Fuzzy Computation Theory and Applications - Volume 1: FCTA, (IJCCI 2014)
TI - Rough Approximations in Algebras of a Non-associative Generalization of the Łukasiewicz Infinite Valued Logic
SN - 978-989-758-053-6
AU - Rachůnek, J.
AU - Šalounová, D.
PY - 2014
SP - 158
EP - 162
DO - 10.5220/0005129401580162

Login or register to post comments.

Comments on this Paper: Be the first to review this paper.